# SDR AALA2020032549005

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 22,126 hours, 8,563 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shear Pin
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ASSIST PRESSURE LOW. MAINTENANCE REPLACED DISCREPANT SHEAR PIN IN LEVER OF DOOR CYLINDER PER AMM 52-22-00-860-002-A.
